Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On sets with rank one in simple homogeneous structures

Tom 228 / 2015

Ove Ahlman, Vera Koponen Fundamenta Mathematicae 228 (2015), 223-250 MSC: 03C50, 03C45, 03C15, 03C30. DOI: 10.4064/fm228-3-2

Streszczenie

We study definable sets $D$ of SU-rank 1 in $\mathcal M^{\rm eq}$, where $\mathcal M$ is a countable homogeneous and simple structure in a language with finite relational vocabulary. Each such $D$ can be seen as a `canonically embedded structure', which inherits all relations on $D$ which are definable in $\mathcal M^{\rm eq}$, and has no other definable relations. Our results imply that if no relation symbol of the language of $\mathcal M$ has arity higher than 2, then there is a close relationship between triviality of dependence and $\mathcal D$ being a reduct of a binary random structure. Somewhat more precisely: (a) if for every $n \geq 2$, every $n$-type $p(x_1, \ldots , x_n)$ which is realized in $D$ is determined by its sub-2-types $q(x_i, x_j) \subseteq p$, then the algebraic closure restricted to $D$ is trivial; (b) if $\mathcal M$ has trivial dependence, then $\mathcal D$ is a reduct of a binary random structure.

Autorzy

  • Ove AhlmanDepartment of Mathematics
    Uppsala University
    Box 480
    75106 Uppsala, Sweden
    e-mail
  • Vera KoponenDepartment of Mathematics
    Uppsala University
    Box 480
    75106 Uppsala, Sweden
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek